# SDR IPXA10662579

- Difficulty date: September 7, 2010
- Submitted: September 15, 2010
- Operation: Air carrier
- Aircraft: N331UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27757
- Aircraft time: 33,572 hours, 9,902 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 143T587683
- Condition: Damaged
- Location: Bs 540-654
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C, MCD STA 540 TO 654+22, LBL 11" TO LBL 33" FLOOR PANEL FOUND 1 DAMAGE AND 8 DENT MARKS.  FLOOR PNL FABRICATED IAW EO B767-5320-9693-G AND INSTALLED IAW AMM 53-01-01.
